American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Gi-Ren Liu and Narn-Rueih Shieh. Multi-scaling limits for relativistic diffusion equations with random initial data. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[3] Claudio Durastanti and Xiaohong Lan. High-Frequency Tail Index Estimation by Nearly Tight Frames. Contemporary Mathematics 603 (2013) 149-187.
Book volume table of contents   
View Article: PDF

[4] T. Bodnar and T. Zabolotskyy. Estimation and inference of the vector autoregressive process under heteroscedasticity. Theor. Probability and Math. Statist. 83 (2011) 27-45. MR 2768846.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Anh, N. N. Leonenko and L. M. Sakhno. Evaluation of bias in higher-order spectral estimation. Theor. Probability and Math. Statist. 80 (2010) 1-14. MR 2541947.
Abstract, references, and article information   
View Article: PDF

[6] H. J. Landau. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. 16 (1987) 47-77. MR 866018.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1